# SDR EE4Y201202070020

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 22,444 hours, 10,876 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Tube
- Part number: 201371304
- Part serial: B311714259
- Condition: Scratched
- Location: Lt Mlg
- Part time: 22,444 hours, 10,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SLIDING TUBE INBD SECTION WITH WEAR MARK.  THE SLIDING REWORK REQUIRES A MINOR REPAIR (TEMPORARY OR LIFE LIMITED REPAIR) IAW MFG GUIDELINES.
